Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1973, Volume 18, Issue 2, Pages 361–367 (Mi tvp4295)  

This article is cited in 9 scientific papers (total in 9 papers)

Short Communications

Random Series and Laws of Large Numbers in Some Banach Spaces

W. A. Woyczyński

Wroclaw, Polska
Received: 23.06.1972
English version:
Theory of Probability and its Applications, 1973, Volume 18, Issue 2, Pages 350–355
DOI: https://doi.org/10.1137/1118037
Bibliographic databases:
Document Type: Article
Language: English
Citation: W. A. Woyczyński, “Random Series and Laws of Large Numbers in Some Banach Spaces”, Teor. Veroyatnost. i Primenen., 18:2 (1973), 361–367; Theory Probab. Appl., 18:2 (1973), 350–355
Citation in format AMSBIB
\Bibitem{Woy73}
\by W.~A.~Woyczy{\'n}ski
\paper Random Series and Laws of Large Numbers in Some Banach Spaces
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 2
\pages 361--367
\mathnet{http://mi.mathnet.ru/tvp4295}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=319249}
\zmath{https://zbmath.org/?q=an:0324.60041}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 18
\issue 2
\pages 350--355
\crossref{https://doi.org/10.1137/1118037}
Linking options:
  • https://www.mathnet.ru/eng/tvp4295
  • https://www.mathnet.ru/eng/tvp/v18/i2/p361
  • This publication is cited in the following 9 articles:
    1. Morenikeji Neri, “A finitary Kronecker's lemma and large deviations in the strong law of large numbers on Banach spaces”, Annals of Pure and Applied Logic, 176:6 (2025), 103569  crossref
    2. Pinelis I., “Best Possible Bounds of the Von Bahr-Esseen Typeiosif Pinelis”, Ann. Funct. Anal., 6:4 (2015), 1–29  isi
    3. Eunwoo Nam, Andrew Rosalsky, Andrej I. Volodin, “On convergence of series of independent random elements in banach spaces”, Stochastic Analysis and Applications, 17:1 (1999), 85  crossref
    4. Michel Ledoux, Michel Talagrand, Probability in Banach Spaces, 1991, 236  crossref
    5. “Summary of reports presented at sessions of the probability and statistics seminar at the Mathematical Institute of the Siberian section of the USSR Academy of Sciences, 1980”, Theory Probab. Appl., 27:1 (1982), 206–210  mathnet  mathnet  crossref  isi
    6. I. F. Pinelis, “On the distribution of sums of independent Banach-space-valued random variables”, Theory Probab. Appl., 23:3 (1978), 608–615  mathnet  mathnet  crossref
    7. Nguyen Zuy Tien, “Some remarks on convergence of sums of independent lp-valued random variables, 1p<+”, Theory Probab. Appl., 21:2 (1977), 386–388  mathnet  mathnet  crossref
    8. V. V. Kvaračheliya, Nguen Zuy Tien, “The central limit theorem and the strong law of large numbers in lp{X}-spaces, 1p<+”, Theory Probab. Appl., 21:4 (1977), 780–790  mathnet  mathnet  crossref
    9. A. Beck, D. P. Giesy, P. Warren, “Recent developments in the theory of strong laws of large numbers for vector-valued random variables”, Theory Probab. Appl., 20:1 (1975), 127–134  mathnet  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:221
    Full-text PDF :133
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025